By the same authors

From the same journal

Quasipotential for the ferromagnetic wire governed by the 1D Landau-Lifshitz-Gilbert equations

Research output: Contribution to journalArticlepeer-review

Standard

Quasipotential for the ferromagnetic wire governed by the 1D Landau-Lifshitz-Gilbert equations. / Brzezniak, Zdzislaw; Hausenblas, Erika; Liang, Liang.

In: Journal of Differential Equations, Vol. 267, No. 4, 05.08.2019, p. 2284-2330.

Research output: Contribution to journalArticlepeer-review

Harvard

Brzezniak, Z, Hausenblas, E & Liang, L 2019, 'Quasipotential for the ferromagnetic wire governed by the 1D Landau-Lifshitz-Gilbert equations', Journal of Differential Equations, vol. 267, no. 4, pp. 2284-2330. https://doi.org/10.1016/j.jde.2019.03.016

APA

Brzezniak, Z., Hausenblas, E., & Liang, L. (2019). Quasipotential for the ferromagnetic wire governed by the 1D Landau-Lifshitz-Gilbert equations. Journal of Differential Equations, 267(4), 2284-2330. https://doi.org/10.1016/j.jde.2019.03.016

Vancouver

Brzezniak Z, Hausenblas E, Liang L. Quasipotential for the ferromagnetic wire governed by the 1D Landau-Lifshitz-Gilbert equations. Journal of Differential Equations. 2019 Aug 5;267(4):2284-2330. https://doi.org/10.1016/j.jde.2019.03.016

Author

Brzezniak, Zdzislaw ; Hausenblas, Erika ; Liang, Liang. / Quasipotential for the ferromagnetic wire governed by the 1D Landau-Lifshitz-Gilbert equations. In: Journal of Differential Equations. 2019 ; Vol. 267, No. 4. pp. 2284-2330.

Bibtex - Download

@article{91ace417ee9a4cee95919866189b5f53,
title = "Quasipotential for the ferromagnetic wire governed by the 1D Landau-Lifshitz-Gilbert equations",
abstract = "We consider 1D Landau-Lifshitz-Gilbert equations with an external force. We first prove the existence and uniqueness of the strong solution, and then give a definition of the quasipotential and prove that the quasipotential is equal to the potential energy of the system",
keywords = "Landau-Lifshitz-Gilbert equations, Strong solution, Quasipotential",
author = "Zdzislaw Brzezniak and Erika Hausenblas and Liang Liang",
note = "{\textcopyright} 2019 Published by Elsevier Inc. All rights reserved. This is an author-produced version of the published paper. Uploaded in accordance with the publisher{\textquoteright}s self-archiving policy. ",
year = "2019",
month = aug,
day = "5",
doi = "10.1016/j.jde.2019.03.016",
language = "English",
volume = "267",
pages = "2284--2330",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "4",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Quasipotential for the ferromagnetic wire governed by the 1D Landau-Lifshitz-Gilbert equations

AU - Brzezniak, Zdzislaw

AU - Hausenblas, Erika

AU - Liang, Liang

N1 - © 2019 Published by Elsevier Inc. All rights reserved. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy.

PY - 2019/8/5

Y1 - 2019/8/5

N2 - We consider 1D Landau-Lifshitz-Gilbert equations with an external force. We first prove the existence and uniqueness of the strong solution, and then give a definition of the quasipotential and prove that the quasipotential is equal to the potential energy of the system

AB - We consider 1D Landau-Lifshitz-Gilbert equations with an external force. We first prove the existence and uniqueness of the strong solution, and then give a definition of the quasipotential and prove that the quasipotential is equal to the potential energy of the system

KW - Landau-Lifshitz-Gilbert equations

KW - Strong solution

KW - Quasipotential

U2 - 10.1016/j.jde.2019.03.016

DO - 10.1016/j.jde.2019.03.016

M3 - Article

VL - 267

SP - 2284

EP - 2330

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 4

ER -